| Catalog Number |
109.619 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
02/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the lot number informed does not correspond to the item received.Therefore, the lot number was not considered.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
Event or Problem Description
(b)(4)¿ the dentist reported that 4 months and 5 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented bone type i, fenestration has occurred and bone graft was placed.